# SDR SIMA2061

- Difficulty date: July 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3384 - FSM - FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH LEFT ON, EMERGENCY LIGHT WILL COME ON BRIEFLY THEN EXTINGUISHE.  AIRCRAFT ISSUED FERRY PERMIT TO DFW FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED ALL FIVE EMERGENCY LIGHT BATTERY PACKS S/N 2640, 8086, 20512, 17641, 18484.  (M)
